# SDR DL73K972110

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001205
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN OF THE R1 DOOR LOWER HINGE CUTOUT WAS FOUND WITH A CRACK APPROXIMATELY .375 LONG.  REPAIRED PER DELTA ER/A 330837-14, REV A.
